# SDR SWIA2019101746491

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3LH IS CRACKED AT LOCATION WHERE IT ATTACHES TO THE PAX DOOR UPPER SILL AT FS379.  REPAIRED STR3L AT FS379 IAW SRM.
